American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[2] Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev. Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals. Trans. Amer. Math. Soc. 361 (2009) 1765-1790. MR 2465816.
Abstract, references, and article information   
View Article: PDF

[3] Juha Kinnunen and Nageswari Shanmugalingam. Polar sets on metric spaces. Trans. Amer. Math. Soc. 358 (2006) 11-37. MR 2171221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert S. Strichartz. Analysis on products of fractals. Trans. Amer. Math. Soc. 357 (2005) 571-615. MR 2095624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1